MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONOPET IQ IRRIGATION SUCTION CASSETTE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONOPET IQ IRRIGATION SUCTION CASSETTE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5500573000
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during a surgery a nurse noted the tubing was kinked.The procedure was completed successfully with no delay, medical intervention, or adverse consequences reported.

Brand Name
SONOPET IQ IRRIGATION SUCTION CASSETTE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10337832
Report Number0001811755-2020-01998
Device Sequence Number14219405
Product Code LFL
UDI-Device Identifier37613327298636
UDI-Public37613327298636
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K190070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5500573000
Device Lot Number19323012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1